# SDR 96FDEA00086

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (53-111-01-2), ON STR 28L BS 720 PLUS 4 WL 149.  REMOVED, FABRICATED AND REPLACED STR 28L BS 720 PLUS 4 WL 149 IAW FEDEX SRM 53-10-2 AND 53-10-3.
